Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Provigil making me moody

Posted by SLS on July 10, 2003, at 16:41:05

In reply to Re: Provigil making me moody KRM123, posted by blondegirl47 on July 10, 2003, at 16:36:48

I have tried taking Provigil twice. Both times, it made my depression MUCH worse.


- Scott

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:SLS thread:240597
URL: http://www.dr-bob.org/babble/20030708/msgs/240677.html